# SDR CHIR201604042338

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N6682D
- Make and model: Boeing 107*
- Aircraft serial: 101
- Aircraft time: 70,203 hours
- Engine: Ge CT581402
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 107D22092
- Condition: Failed
- Location: Mix Box
- Part time: 689 hours
- Component: Mix Box, Boeing
- Component part number: 107D200419
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DIS-ASSEMBLY OF A 107 AFT & MIX BOX TRANSMISSION, METAL TABS WERE FOUND IN THE AFT TRANSMISSION FILTER.  FURTHER DIS-ASSEMBLY & INSPECTION REVEALED THE METAL TABS CAME FROM THE BLOWER DRIVEN ASSEMBLY OIL SEAL.  THE SEAL TABS WERE ALL BROKEN UP INDIVIDUALLY & WERE FOUND IN THE BLOWER DRIVEN HOUSING IN ADDITION TO AFT TRANSMISSION FILTER.  NO OTHER TABS WERE FOUND IN ANY OF THE OTHER ASSEMBLIES OR HOUSINGS.
